# SDR A6WA201441300

- Difficulty date: March 10, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BATTERY RIB IS CRACKED.  REPAIRED RT MLG BATTERY RIB IAW REO 601R 57-51-046 REV B DATED 2002-02-28 REPAIR NR 2.
